Coreg substitute

Common Questions and Answers about Coreg substitute

coreg

I believe you asked about another beta blocker as a <span style = 'background-color: #dae8f4'>substitute</span> for <span style = 'background-color: #dae8f4'>coreg</span>. <span style = 'background-color: #dae8f4'>coreg</span> as a dual mechanism as it also has an ACE inhibitor effects that helps dilate vessels. It is highly recommended for heart patients. Take care.
Is there a <span style = 'background-color: #dae8f4'>substitute</span> for <span style = 'background-color: #dae8f4'>coreg</span> without fatigue? Anyone else have any feedback for me? I want to put more "living" in my days.
After reading the PDR, on cordarone, it seems as though the treatment is as bad as the disease. Is there any other <span style = 'background-color: #dae8f4'>substitute</span> for this drug? Would I also need it if I were taking <span style = 'background-color: #dae8f4'>coreg</span>?
she currently takes coreg for hypertension.
I take coreg for heart failure - I thought toprol was a <span style = 'background-color: #dae8f4'>substitute</span> drug if a patient couldn't take <span style = 'background-color: #dae8f4'>coreg</span>. I don't know.. I'm waiting to hear from my CHF doctors office. I called his office as well and I left a message as well - I only have 4 pills left of coreg. I had a terrible time adjusting to this drug and after mos and mos I finally started to feel decent the last few weeks and now I hear I can't get it !!!! This can't be true.. The pharmacist must be wrong.
I'm just a patient, not a health professional, so take my thoughts with a grain of salt-<span style = 'background-color: #dae8f4'>substitute</span>, but a starting dose of <span style = 'background-color: #dae8f4'>coreg</span> 6.25 X 2 would have knocked me on my butt.
Sirenet, I had weight gain just like yours as soon as I started taking <span style = 'background-color: #dae8f4'>coreg</span>. I would compare weight gain with <span style = 'background-color: #dae8f4'>coreg</span> with quitting smoking, your metabolism slows down. When I was agonizing over the weight gain to my Cardiologist after starting coreg, he told me it 'was all about him, not about me'. After my body got used to coreg, the pounds came off. I do feel coreg is a wonder drug, it has twice brought my EF up after cardiac events. I'm hoping it will do it a third time!
Don't you take <span style = 'background-color: #dae8f4'>coreg</span> twice a day, most people I have come across take smaller doses twice a day instead of one big one.
7 are Beta 1 selective and 4 are Alpha 1 Beta Adrenergic. When I started taking Toprol I developed Anemia and Leukopenia. I have tried <span style = 'background-color: #dae8f4'>coreg</span> as a substitute, but it gave me a persistant cough. I am trying Labetalol, but it does not seem to be strong enough and my heart races. Does anyone know of the following which are NOT listing Anemia or Leucopenia as side effects: Acebutolol, Atenolol, Betaxolol, Bisoprolol, Esmolol, Nebivolol, Arotinolol, and Celiprolol ?
I am currently on Plavix, Aspirin, Simvastatin, Lisinopril and Carvedilol/<span style = 'background-color: #dae8f4'>coreg</span>/. Stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel extremely dizzy and nauseated. The cardiologist suggested to cut Carvbedilol in half/so now I am taking 3.125 twice a day instead of 6.25 and my chest pain almost disapear.
My father was healthy till one month ago developed cardiomyopathy on <span style = 'background-color: #dae8f4'>coreg</span> for this hoping for improvement in the next three month. Last week developed numbness on the right side of his head including his ear forehead, templ area states it is like getting novicaine. no asphasia no facial droop no weakness anywhere else he will not go to doctor very stubborn. Now yesterday developed numbness in last two fingers on the right hand. they are not only numb completly useless.
I have coronary artery disease, I have been gaining so much weight, I eat very little but i am retaining a lot of fluid in my hands and my feet, I look like a balloon, I am so uncomfortable, I take <span style = 'background-color: #dae8f4'>coreg</span> twice a day and furosemide once a day. I also have stage 3 kidney disease, I need some really good advice on why I am gaining so much. I am hurting constantly my legs, feet and pretty much every where, i am pretty sure it is from the weight. Please help and give me some answers and advice. soon.
I am currently on Plavix, Aspirin, Simvastatin, Lisinopril and Carvedilol/<span style = 'background-color: #dae8f4'>coreg</span>/. Stopped Lisinopril for a little bit and felt much better- unfortunately my blood pressure went a little up. Then my PCP substitute it for Losartan- have been taking this drug/25 mg/ for a week and feel extremely dizzy and nauseated. The cardiologist suggested to cut Carvbedilol in half/so now I am taking 3.125 twice a day instead of 6.25 and my chest pain almost disapear.
No effect at all, except sleepiness. Next thing they tried was Xanax -- maybe the (<span style = 'background-color: #dae8f4'>substitute</span> on-call) doc was thinking of Valium, but got mixed up? Same effect. Then scopolamine skin patch; minimal improvement, if any. Same with Klonopin. Then I had to stop all of that for six or eight weeks of vestibular rehab therapy -- which just made it worse, for me.
I guess you could say that the price was also a side effect, but...We are trying the carvedilol (generic for <span style = 'background-color: #dae8f4'>coreg</span>) to see if it offers me better coverage. It is a 2x per day dosing.
Thanks for your response. Regarding <span style = 'background-color: #dae8f4'>coreg</span>, I am taking a <span style = 'background-color: #dae8f4'>substitute</span>, carvedilol, at 12.5mg twice a day. I will definitely ask my doctor about target dosage.
in guatemala where I live I can't find Cytomel (T3) to supplement this, nor Thyrolar (T4 and T3 combined) to <span style = 'background-color: #dae8f4'>substitute</span>. Dare I raise the dose of the levo by 25 instead of 12.5 and hope for the best.?
Not too long ago I got rid of most (mostly pain killers I never needed in the first place) and ended up with... <span style = 'background-color: #dae8f4'>coreg</span> x2/day Lisinopril x1/day Simvastatin x1/day Now I'm back up a few for related problems, they wont be around all the time but the three listed I'm told will be.
Presently, I take a nitrate when going to the gym to workout and no problems. Also, my medication is an ACE inhibitor for blood pressure control, a beta blocker (<span style = 'background-color: #dae8f4'>coreg</span>) for bp and rhythm stability, and a med for cholesterol. Follow your doctor's instructions, but it certainly differs from mine, and your general health appears good...much better than most.
MedHelp Health Answers